# SDR SWIA200413094

- Difficulty date: March 27, 2004
- Submitted: April 5, 2004
- Operation: Air carrier
- Aircraft: N289YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120289
- Aircraft time: 23,877 hours, 30,220 cycles
- Engine: Pwa PW118A
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 6228315402
- Part serial: 142
- Condition: Malfunctioned
- Location: Autopilot
- Part time: 6,804 hours, 9,596 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CAPTAIN SIDE RED TRIM AND AP LIGHTS ILLUMINATED ON FCP.  REPLACED CAPTAIN'S AUTO-PILOT COMPUTER.  CAPT'S AUTO-PILOT/FLIGHT DIRECTOR SYSTEM OPERATES NORMALLY PER MM 22-11-00.
